Well I am 17 years old. I don't really masterbate often but like 2-3 weeks ago I tried it 3times in one day and after that I can't seem to get hard. I only masterbated twice after that, like within the span of that day and today. I'm stressing so hard, I take 3000mg of l argentine, daily and vitamin c. I workout about every day because I'm in a class at school for it. I bench every other day and stretches, the days I don't bench. Everytime I'm with my girlfriend lately, I can't get fully hard to the point I don't want to take off my pants. I don't really feel the blood flowing in that area and I think that's what's wrong but i don't know how to fix it. Im afraid to go on viagra and I don't want to go to a doctor because it'll be embarrassing with my parents knowing. If anyone knows anything, please help. I'm stressing so hard. Thank you.
Hi sharkboy. Do you have problems getting erected even with porn?
Because of your sinthoms (specially having problems getting erected even with porn) i would like to know if you took SSRI (Antidepressants), Propecia/Finasteride (Anti-hairloss) or Accutane (Anti-acné) anytime in the past?
Your use of 3000mg. of L Argenine is a concern, especially since it is not helping your current situation. You need time for your body to recover, so every other day weight-training may be too much. I recommend stopping all use of porn and masturbation for now if you want to have the sexual energy for your girlfriend. If you haven't had a checkup in over a year, you could schedule a visit with your doctor and mention your symptoms at that time.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.